# SDR 0001386636

- Difficulty date: April 18, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N636US
- Make and model: Boeing 747251B
- Aircraft serial: 23547
- Aircraft time: 55,864 hours, 7,206 cycles
- Engine: Pwa JT9D7R4G2
- Engine time: 48,382 hours, 6,757 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 4
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL410, IN MODERATE TURBULENCE, THE NR 4 ENGINE FLAMED OUT.  THE CREW FOLLOWED THE RAPID RESTART PROCEDURE, BUT DID NOT SUCCESSFULLY RESTART THE ENGINE UNTIL REACHING FL310.  NO PARAMETERS WERE EXCEEDED AND THE ENGINE OPERATED NORMALLY FOR THE REMAINDER OF THE FLIGHT.  MAINTENANCE INSPECTED THE ENGINE PER THE FIM WITH NO DEFECTS NOTED.  THE ENGINE WAS RUN AT HIGH POWER WITH ALL INDICATIONS NORMAL.
